# SDR IXXA060134S

- Difficulty date: May 8, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT HAND OUTBOARD FLAP OUTBOARD TRAILING EDGE WEDGE LOWER SKIN GOUGED AND TORN.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS WET WITH SEALANT AT RIGHT WING OUTBOARD FLAP OUTBOARD TRAILING EDGE WEDGE LOWER SKIN. SEALED AREA. IAW 57-2-5, 51-1-15, 51-3-0 AND 51-1-8.
